How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Medical
Satisfied Customers: 10341
Experience:  14 years experience in the field of Family Practice
13781349
Type Your Medical Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

Ive been really tired lately more than normal and i get

Customer Question

ive been really tired lately more than normal and i get plenty of sleep, but i understand im on many different medications too, haldol deconate injection once a month, toprimate or topamax for weight loss, hydroxizine, benzitropine, prasoine for blood pressure and heart rate, metropolo, atorvastatin, albutarol, flonase, see ive had to go to a heart Dr. ive had ekgs many of them and 1 echo cardiogram, they determined my chest pains were coming from the Fluvoxamin i had been taking so i have been of that now for about 5 months and no chests pains, the dr said that was the cause but i had an enlarged atrium and acute pharyingitis for along time and kept on smoking and also have tachycardia, but all that is fine now but i am worried if that has something to do with my severe tiredness, i do every now and then have a palpatation but very rarely but no chest pains, blood pressure is about 128 over 79 all through the day and heart rate is about 66 in the morning sometimes 85 during the day, thank your for your help
Submitted: 1 year ago.
Category: Medical
Customer: replied 1 year ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Expert:  Anthony Bray, MD replied 1 year ago.

Hello!

You may need and benefit from your medications and I am NOT advising to to stop ANYTHING without consulting your treating physician BUT your list of meds does include many that are frequently associated with fatigue or drowsiness I note ..

> Haldol

> Benztropine

>Prazocin

> Metroprolol

> Hydroxuzine

Your vitals of pulse and blood pressure looks favorable for you...

As to palpitations these are frequently due to PVCs ( Premature Ventricular Contractions) The metoprolol may help reduce the frequency of these irregular beats >> you may also benefit to take and over the counter supplement of MAGNESIUM oXIDE 400mg /day ( thatoften helps and is quite harmless)

I hope that this information is helpful for you!

Let me know if you have further questions or discussion.

I will be happy to get back with you!

If my answers have been helpful and to your satisfaction then please remember to leave positive feedback. Thank You and Best Regards,

Anthony Bray MD